| Model Number |
1003381-18 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that prior to use, the stent of a 4.5x18mm multilink ultra stent delivery system (sds) was dislodged and remained in the protective sheath.The device was not used and there was no patient involvement.An unspecified stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.Na.